| Model Number |
3661 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that following an unrelated surgical procedure wherein the device was not placed into surgery mode, the ipg became unable to communicate with external devices.A manufacturer representative was able to recover the ipg via troubleshooting.Therapy was restored.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.